# SDR DXTA2024092600667

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR FALLS ALL THE WAY TO THE BOTTOM WHEN OPENED. TENSION CABLE SEEMS TO BE LOOSE.   ADJUSTED THE MAIN DOOR OPENING SPEED IAW EMB-505 AMM 52-10-00.
